Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The $ \aleph \sb{2}$-Souslin hypothesis


Authors: Richard Laver and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 264 (1981), 411-417
MSC: Primary 03E35
MathSciNet review: 603771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the consistency with $ CH$ that there are no $ {\aleph _2}$-Souslin trees.


References [Enhancements On Off] (What's this?)

  • 1. J. E. Baumgartner, Ineffability properties of cardinals. I, Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erdős on his 60th birthday), Vol. I, North-Holland, Amsterdam, 1975, pp. 109–130. Colloq. Math. Soc. János Bolyai, Vol. 10. MR 0384553
  • [1] J. Baumgartner, J. Malitz, and W. Reinhardt, Embedding trees in the rationals, Proc. Nat. Acad. Sci. U.S.A. 67 (1970), 1748–1753. MR 0314621
  • [2] K. Devlin, handwritten notes.
  • [3] John Gregory, Higher Souslin trees and the generalized continuum hypothesis, J. Symbolic Logic 41 (1976), no. 3, 663–671. MR 0485361
  • [4] R. Björn Jensen, The fine structure of the constructible hierarchy, Ann. Math. Logic 4 (1972), 229–308; erratum, ibid. 4 (1972), 443. With a section by Jack Silver. MR 0309729
  • [5] William Mitchell, Aronszajn trees and the independence of the transfer property, Ann. Math. Logic 5 (1972/73), 21–46. MR 0313057
  • [6] S. Shelah, A weak generalization of MA to higher cardinals, Israel J. Math. 30 (1978), no. 4, 297–306. MR 0505492
  • [7] R. M. Solovay and S. Tennenbaum, Iterated Cohen extensions and Souslin’s problem, Ann. of Math. (2) 94 (1971), 201–245. MR 0294139
  • [8] F. Tall, Some applications of a generalized Martin's axiom.
  • [9] Azriel Lévy, The sizes of the indescribable cardinals, Axiomatic Set Theory (Proc. Sympos. Pure Math., Vol. XIII, Part I, Univ. California, Los Angeles, Calif., 1967) Amer. Math. Soc., Providence, R.I., 1971, pp. 205–218. MR 0281606

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E35

Retrieve articles in all journals with MSC: 03E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0603771-7
Article copyright: © Copyright 1981 American Mathematical Society